# SDR USAA2011021490748

- Difficulty date: January 21, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 53
- Aircraft time: 68,161 hours, 30,700 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 335
- Condition: Out Of Adjust
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - EES - S5 CHECK - DIMENSION "A"  BETWEEN THE FINGER AND THE STRIKER OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FOR DOOR 841 OUT OF TOLERANCE.  ADJUSTED DIMENSION "A" BETWEEN THE FINGER AND THE STRIKER OF THE DOOR DAMPER AND EMERGENCY OPERATION CYLINDER FOR DOOR 8411 IAW A320 AMM 52-11-14.
